# SDR SWAA2024080612314

- Difficulty date: July 13, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNL 140DF HAS CORROSION ON EDGES OF PANEL SEVERAL AREAS<[01] EVALUATED CORROSION OF AFT CARGO FLOOR PANEL 140DF AND FOUND TO BE OUT OF LIMITS DUE TO BEING MORE THAN 3'. FABRICATED NEW FLOOR PANEL. ALODINE TREATED AND PRIMED NEW PANEL IAW AMM 50-10-04-400-801;[02] VERIFIED  C/W
